Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The metrical aspect of the line-sphere transformation


Author: Julian Lowell Coolidge
Journal: Trans. Amer. Math. Soc. 12 (1911), 43-69
MSC: Primary 53A05; Secondary 51F99
DOI: https://doi.org/10.1090/S0002-9947-1911-1500880-0
MathSciNet review: 1500880
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05, 51F99

Retrieve articles in all journals with MSC: 53A05, 51F99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1911-1500880-0
Article copyright: © Copyright 1911 American Mathematical Society